Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             24 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 Analytic torsion for arithmetic locally symmetric manifolds and approximation of L 2-torsion Matz, Jasmin

284 1 p.
artikel
2 Asymptotic stability for two-dimensional Boussinesq systems around the Couette flow in a finite channel Masmoudi, Nader

284 1 p.
artikel
3 Block-diagonalization of infinite-volume lattice Hamiltonians with unbounded interactions Del Vecchio, S.

284 1 p.
artikel
4 Bourgain–Morrey spaces and their applications to boundedness of operators Hatano, Naoya

284 1 p.
artikel
5 Concentration inequality around the thermal equilibrium measure of Coulomb gases Padilla-Garza, David

284 1 p.
artikel
6 Corrigendum to: “On the eigenvalues of operators with gaps. Application to Dirac operators” [J. Funct. Anal. 174 (1) (2000) 208–226] Dolbeault, Jean

284 1 p.
artikel
7 Dimension estimates for vectorial measures with restricted spectrum Stolyarov, Dmitriy

284 1 p.
artikel
8 Doubly stochastic Yule cascades (Part I): The explosion problem in the time-reversible case Dascaliuc, Radu

284 1 p.
artikel
9 Editorial Board
284 1 p.
artikel
10 Fourier characterizations of Pilipović spaces Toft, Joachim

284 1 p.
artikel
11 Global existence and stability of solutions of spatially homogeneous Boltzmann equation for Fermi-Dirac particles Wang, Jinrong

284 1 p.
artikel
12 Ground states for translationally invariant Pauli-Fierz models at zero momentum Hasler, David

284 1 p.
artikel
13 Least Wasserstein distance between disjoint shapes with perimeter regularization Novack, Michael

284 1 p.
artikel
14 Localized smoothing and concentration for the Navier-Stokes equations in the half space Albritton, Dallas

284 1 p.
artikel
15 On the embedding of BV space into Besov-Orlicz space Pawlewicz, Aleksander

284 1 p.
artikel
16 On the non-commutative Neveu decomposition and ergodic theorems for amenable group action Bikram, Panchugopal

284 1 p.
artikel
17 Perturbed Bessel operators. Boundary conditions and closed realizations Dereziński, Jan

284 1 p.
artikel
18 Pogorelov type C 2 estimates for Sum Hessian equations and a rigidity theorem Liu, Yue

284 1 p.
artikel
19 Some weighted fourth-order Hardy-Hénon equations Deng, Shengbing

284 1 p.
artikel
20 Space-like strong unique continuation for some fractional parabolic equations Arya, Vedansh

284 1 p.
artikel
21 The evolution of area-preserving and length-preserving inverse curvature flows for immersed locally convex closed plane curves Wang, Xiao-Liu

284 1 p.
artikel
22 Transport-majorization to analytic and geometric inequalities Melbourne, James

284 1 p.
artikel
23 Virial inversion and density functionals Jansen, Sabine

284 1 p.
artikel
24 W ⁎ and C ⁎-superrigidity results for coinduced groups Chifan, Ionuţ

284 1 p.
artikel
                             24 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland